# SDR SWAA031328

- Difficulty date: June 15, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 36,303 hours, 35,727 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 33007505
- Part serial: 23836
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DIVERSION, APU FIRE WARNING LIGHT ILLUMINATED.  DISCHARGED BOTH FIRE BOTTLES, FIRE LIGHT WENT OUT AND THEN RE-ILLUMINATED.  REMOVED AND REPLACED APU LOWER FIRE DETECTOR LOOP AND BOTH FIRE BOTTLES PER MM.
